# SDR DL72K990573

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163391A
- Condition: Cracked
- Location: Nr 1 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE AFT LOWER SPAR ANGLE WAS FOUND CRACKED 21 INCHES FROM O/B END OF FLAP.  THE ANGLE WAS REPAIRED PER MM 57-52-0 BY INSTALLING A REPLACEMENT SECTION OF ANGLE AND A SPLICE DOUBLER.
